See Alike in...

Alike App

Browser

hime

785d

What have you found works best to manage symptoms?

Top reply
    • Zebrawarrior

      778d

      I’ve found that putting midodrine and metropalol together works well for my symptoms

    • Zebrawarrior

      778d

      I’ve found that putting midodrine and metropalol together works well for my symptoms

    • sam_023

      779d

      I cannot say physical therapy enough!!! I also take midodrine 3-4 times daily. High salt intake. Clean diet(as appetite allows). Liquid IV is a life saver- got me through nursing school. I drink one every morning. Two or three on flare days. (There's a dysautonomia code for 30%off)

    • Chronic_In_College

      783d

      Physical therapy (core and lower body workouts) and salt sticks! I got IV fluids for a while too but have been able to stop since the PT

    • chxrryblxssom

      784d

      Florinef helped for around a year, then stopped being as effective. I started Atenolol 2 months ago and it has helped more than Florinef did. With Atenolol + physical therapy, I am now able to exercise, while keeping my heart rate and blood pressure stable. I no longer feel my heart beating out of my chest and can sweat normally now. I am able to go 10 minutes on a treadmill - before, I failed 2 stress tests. I’ve tried the classic Midodrine, IV fluids, etc. None of them worked. I am always constantly lightheaded/woozy and they suspect I have craniocervical instability (CCI) alongside of POTS.

    • Lights

      785d

      I take fludrocortizone as well. in addition to that I take prazosin as a beta blocker

    • BoomerangValentine

      785d

      I have had the most success with fludrocortisone and atenolol medication wise. Hydration with electrolytes (I like Liquid IV and DripDrop) has been amazing (my gastroparesis has been making this hard lately, and my POTS is definitely flaring because of it). I did IV fluids for about a year, and it was great (I did a liter 3-4 days a week). I also recommend compression socks and a shower chair. And don’t be afraid of mobility aids if you think they would be helpful. Best of luck!! :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion